Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Unprotected sex post periods, light pink vaginal spotting, now a little heavier. Early pregnancy symptoms?

ok so i had my period exactly 12 days ago. the 12th day is when it ended. i had sex 2 days afterwards, unprotected. and im on birthcontrol but i didnt take it for two weeks before my period. and now i just recently started spotting yesterday it was very light pink. now today is a little heavier. and i dont know whats going on? could i be pregnant?
Asked On : Fri, 1 Feb 2013
Answers:  1 Views:  16
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
OBGYN 's  Response
Nothing can be said as taking pills irregularly disturbs your hormone levels and the cycle too,so the pink discharge can be due to hormona; imbalance or early sign of abortion,get a pregnancy test done to rule out your doubts and a sonography and consult your doctor. I would advice you not to take pills irregularly,as it distubs your cycle completely,and would harm you on a long run.
Answered: Fri, 1 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor